# SDR A6WA201040810

- Difficulty date: November 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 18,673 hours, 17,602 cycles
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, RECEIVED GEAR DISAGREE RED MSG, ACCOMPANIED BY NOSE STEERING INOP YELLOW MSG.  C/W`D QRH, ONLY WOW INPUT & WOW OUTPUT MSG`S REMAINED.  DID NOT LAND OVERWEIGHT.  ADJUSTED NLG CTR/EXTENDED PROX SENSOR IAW AMM 32-61-05.  PERFORMED OPS CK AND WOW PROX SENSOR ADJUSTED.  OPS CK GOOD.
